MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117010
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample evaluation is ongoing at this time.A supplemental mdr will be submitted once the evaluation is completed.Review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 204 units released for distribution in april 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, after receiving the soft mesh for a procedure, the outer package was opened and found that there were unknown filaments (foreign material) within the inner package.There was no patient injury.
 
Additional Manufacturer Narrative
Sample evaluation is ongoing at this time.A supplemental mdr will be submitted once the evaluation is completed.Review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in april 2023.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the results of sample evaluation.Based on visual and manufacturing process evaluation performed the returned sample condition could be readily matched with a manufacturing-generated condition.Per investigation performed, it was determined that, condition may have originated at manufacturing area during sealing/ inner packaging manufacturing process since particulate is found to be within the sealed tyvek pouch.Our records continue to show there have been no other reported complaints to date for this lot.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18325261
Report Number1213643-2023-00492
Device Sequence Number12602203
Product Code FTL
UDI-Device Identifier00801741030871
UDI-Public(01)00801741030871
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117010
Device Lot NumberHUHQ1673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown